# SDR ABXA20111121133

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,988 hours, 37,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 60226
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR CUTOUT R1 AND L1 INOP.  REMOVED AND REPLACED POWER SUPPLY OPS CHECK OK.  REF M/M 32-51-07-2, AIRCRAFT WAS NOT GROUNDED.
